Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Jan 26, 2021, 8:08 AM CST for Montgomery County, Robertson County, Tennessee. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 26, 2021, 8:08 AM CST (14:08 UTC)
- Expired
- Jan 26, 2021, 2:09 PM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Montgomery County, TN, Robertson County, TN
The radar
The Ft Campbell radar (KHPX), 22 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 21.94 ft at Jan 26, 2021, 11:00 AM CST.
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
091
WGUS84 KOHX 261408
FLSOHX
Flood Advisory
National Weather Service Nashville TN
808 AM CST Tue Jan 26 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Red River At Port Royal affecting Robertson and Montgomery
Counties.
.Recent heavy rainfall has caused rises on local creeks. Port Royal
is expected to rise above action stage after 3:30 pm and fall bellow
action stage by 7 am tomorrow morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC125-147-270215-
/O.NEW.KOHX.FL.Y.0001.210126T1408Z-210127T1200Z/
/PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
808 AM CST Tue Jan 26 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Red River At Port Royal.
* From this morning to Wednesday morning.
* At 7:30 AM CST Tuesday the stage was 21.3 feet and rising.
* Action stage is 25.0 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to rise to a crest of 25.5 feet
this evening.
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Wed Thu Fri
Red River
Port Roya 30.0 21.3 Tue 7 am CST 24.5 16.1 12.1
&&
LAT...LON 3654 8737 3654 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
FB1 follow-up statement
323
WGUS84 KOHX 262009
FLSOHX
Flood Advisory
National Weather Service Nashville TN
209 PM CST Tue Jan 26 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Red River At Port Royal affecting Robertson and Montgomery
Counties.
.The river has crested below flood advisory and the water is
receding.
TNC125-147-262115-
/O.CAN.KOHX.FL.Y.0001.000000T0000Z-210126T2009Z/
/PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
209 PM CST Tue Jan 26 2021
...The Flood Advisory for the Red River At Port Royal has been
cancelled...
The Flood Advisory is cancelled for
the Red River At Port Royal.
* At 7:30 AM CST Tuesday the stage was 21.3 feet and falling.
* Flood stage is 30.0 feet.
* Forecast...The river has crested.
&&
LAT...LON 3654 8737 3654 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
FBWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 26, 5:24 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Jan 26, 5:24 AM CST, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Nashville TN 524 AM CST Tue Jan 26 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Weak frontal boundary behind yesterdays activity now just off the Plateau, with its associated pcpn long gone. Not much cooling expected today as a secondary boundary will move by this afternoon, but behind with this one, we will see a decent cool down tonight. This secondary boundary moving by today is not expected to produce any pcpn as our airmass should be pretty dry by then. On Wednesday a fast moving fairly sharp upper trough will move by in the afternoon and early evening. This feature has a decent moisture source and we are likely to see showers break out across the west in the morning, area-wide in the afternoon, and finally ending on the Plateau during the evening. Our temp structure during this period in big flux such that pcpn may start as a mix early northwest, transition to all rain, and then transitions again to a mix and or all snow before ending on the Plateau in the late evening. GFS is showing up to an inch accum on the Plateau but other models all showing less. Overall it looks like we could see trace amounts, with a half inch or so Plateau higher elevations. This passing upper trough will relax on Thursday through Friday, as a dry airmass sets up over the region. On Saturday a deep upper trough and tight SFC low move out of the plains and track across the TN/OH valleys through Sunday. We will again see showers develop on Saturday, with the brunt coming Saturday night into Sunday, when a cold front moves by. Warming will occur ahead of this system and it is showing a good bit of shear. Instability however at this point very low. There is fast cooling Sunday night behind this system and lingering moisture may changeover to snow before ending on the Plateau. It is a fast mover and only light accum possible. Behind this system, next week will begin on a dry note. && .AVIATION... 12Z TAF DISCUSSION. Airmass is drying out this morning. Stratus to our west has decreased in coverage and we should therefore continue to see a clearing trend. However, toward the end of the taf period, we will see some high and mid level cloudiness start to return. These clouds will be the forerunner of the the next system which could bring us some precipitation later on Wednesday. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........21
Hazardous weather outlook, Jan 26, 2:25 AM CST, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 225 AM CST Tue Jan 26 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-271130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 225 AM CST Tue Jan 26 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 6:14 PM CST | Special Weather Statement | OHX | Hickman, Perry | 46 min |
| Jan 25, 6:18 PM CST | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Maury, Rutherford, Williamson, Wilson | 42 min |
| Jan 25, 6:59 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 31 min |
| Jan 25, 7:21 PM CST | Special Weather Statement | OHX | Williamson | 39 min |
| Jan 25, 7:51 PM CST | Areal Flood Advisory | OHX | Davidson, Dickson, Hickman, Williamson | 5 hr |
| Jan 25, 8:18 PM CST | Special Weather Statement | OHX | Smith, Wilson | 27 min |
| Jan 25, 8:39 PM CST | Special Weather Statement | OHX | Wilson | 36 min |
| Jan 25, 9:10 PM CST | Areal Flood Advisory | OHX | Maury, Rutherford, Williamson, Wilson | 2 hr |
| Jan 25, 9:21 PM CST | Special Weather Statement | OHX | Cannon, Rutherford | 24 min |
| Jan 25, 9:28 PM CST | Special Weather Statement | OHX | Putnam | 32 min |
| Jan 25, 9:36 PM CST | Special Weather Statement | OHX | Bedford | 24 min |
| Jan 25, 9:55 PM CST | Special Weather Statement | OHX | Bedford, Coffee | 35 min |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.